# SDR COMA2010033050073

- Difficulty date: March 29, 2010
- Submitted: March 30, 2010
- Operation: Air carrier
- Aircraft: N936CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7043
- Aircraft time: 37,073 hours, 33,452 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 601R53611230
- Condition: Cracked
- Location: Fuselage
- Part time: 37,073 hours, 33,452 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR PRESSURE BULKHEAD WEB IS CRACKED AT LINTEL ATTACHMENT FS 621.  REPAIRED REAR PRESSURE BULKHEAD WEB AT LINTEL ATTACHMENT IAW REO 601R-53-61-1230.
